# SDR C2XA07IA002

- Difficulty date: January 1, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 10,159 hours, 5,314 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011768500
- Part serial: C03060126
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2239, ON DESCENT THE CREW REPORTED A BAGGAGE SMOKE INDICATION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE VENT FAN, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
